Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of analytic functions


Authors: J. E. McLaughlin and C. J. Titus
Journal: Proc. Amer. Math. Soc. 5 (1954), 348-351
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062218-1
MathSciNet review: 0062218
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062218-1
Article copyright: © Copyright 1954 American Mathematical Society